# SDR SWAA2018112727154

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 33,062 hours, 19,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100SWA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHTS INOP BETWEEN ROW 1 TO ROW 4.  R&R BATTERY CHARGER PER MM.
